Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 12, NWS Melbourne, FL

April 14, 2013Brevard County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Apr 14, 2013, 10:33 PM EDT for Brevard County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2013, 10:33 PM EDT (02:33 UTC)
Expired
Apr 14, 2013, 11:15 PM EDT
In force
42 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 17 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 1:52 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 2.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2013-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2013-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
315 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1476 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

097 
WUUS52 KMLB 150233
SVRMLB
FLC009-150315-
/O.NEW.KMLB.SV.W.0012.130415T0233Z-130415T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
1033 PM EDT SUN APR 14 2013

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BREVARD COUNTY IN FLORIDA

* UNTIL 1115 PM EDT.

* AT 1028 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR PALM BAY...AND MOVING
  NORTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO... 
  BAREFOOT BAY...GRANT VALKARIA...MALABAR...MELBOURNE BEACH AND      
  INDIALANTIC. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

NATIONAL WEATHER SERVICE METEOROLOGISTS ALSO DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR
ROOM.

&&

LAT...LON 2790 8048 2791 8050 2789 8050 2782 8060
      2782 8087 2790 8087 2811 8061 2809 8059
      2812 8060 2814 8058 2807 8055 2804 8053
      2791 8046
TIME...MOT...LOC 0232Z 230DEG 17KT 2793 8066

$$


KELLY
1 follow-up statement
124 
WWUS52 KMLB 150312
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1112 PM EDT SUN APR 14 2013

FLC009-150320-
/O.EXP.KMLB.SV.W.0012.000000T0000Z-130415T0315Z/
BREVARD-
1112 PM EDT SUN APR 14 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BREVARD COUNTY
WILL EXPIRE AT 1115 PM EDT...

THE SEVERE STORM THAT PROMPTED THE WARNING HAD PUSHED OFFSHORE... 
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. 

LAT...LON 2790 8048 2791 8050 2789 8050 2782 8060
      2782 8087 2790 8087 2811 8061 2809 8059
      2812 8060 2814 8058 2807 8055 2804 8053
      2791 8046
TIME...MOT...LOC 0310Z 230DEG 17KT 2805 8050

$$


KELLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 10:07 PM EDT, 26 minutes earlier.

Area forecast discussion, Apr 14, 10:07 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1007 PM EDT SUN APR 14 2013

.UPDATE...
TORNADO WATCH 106 EXTENDED UNTIL 11 PM FOR BREVARD...OSCEOLA AND
INDIAN RIVER COUNTIES...

&&

.DISCUSSION...
SEVERAL WELL DEFINED SUPERCELLS MOVED ACROSS OSCEOLA AND BREVARD
COUNTIES OVER THE PAST COUPLE HOURS. SOME EARLIER CELLS WHICH
AFFECTED THE INTERSTATE FOUR CORRIDOR PRODUCED LARGE HAIL...STRONG
WINDS AND NUISANCE FLOODING IN SPOTS OVER VOLUSIA AND ORANGE COUNTIES.

SHORT TERM CONCERNS WILL BE MONITORING CELLS MOVING OFFSHORE THE
SPACE COAST AND NORTHERN AREAS OVER THE NEXT ONE TO TWO HOURS. THE
THREAT OF SEVERE WEATHER WILL EXIST UNTIL THIS ACTIVITY CLEARS
EAST OF THE AREA.

&&

.AVIATION...
MAINLY COASTAL SITES WILL EXPERIENCE SHORT TERM STRONG STORMS
WITH TEMPO REDUCTION TO CIGS AND VSBYS THEN A LIKELIHOOD OF LOWER
CIGS REDEVELOPING TOWARD DAYBREAK MON.

&&

.MARINE...
LOCALLY HIGHER WINDS AND SEAS ESPECIALLY OFFSHORE...WILL CONTINUE
THE CAUTION STATEMENT FOR THE OUTER WATERS. WINDS AND SEAS HIGHER NEAR
SHOWERS AND STORMS MOVING OFFSHORE DURING THIS EVENING.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 11 PM EDT THIS EVENING FOR INDIAN RIVER-
     NORTHERN BREVARD-OSCEOLA-SOUTHERN BREVARD.

AM...TORNADO WATCH UNTIL 11 PM EDT THIS EVENING FOR COASTAL WATERS
     FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20
     NM.

&&

JP/ALM/WU/SK/AB
Hazardous weather outlook, Apr 14, 12:33 PM EDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1233 PM EDT SUN APR 14 2013

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-142300-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1233 PM EDT SUN APR 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
A WARM FRONT IS SLOWLY LIFTING NORTHWARDS ACROSS EAST CENTRAL
FLORIDA EARLY THIS AFTERNOON WITH WARM AND VERY MOIST AIR MOVING
INTO THE REGION BEHIND THE BOUNDARY. THIS AMPLE MOISTURE IN
ADDITION WITH LOW TO MODERATE INSTABILITY AND ENERGY ALOFT WILL
LEAD TO SCATTERED AFTERNOON AND EVENING LIGHTNING STORMS.

SHOWERS AND STORMS ARE DEVELOPING SOUTH OF THE BOUNDARY ACROSS THE
SPACE AND TREASURE COASTS WHERE ABUNDANT DAYTIME HEATING HAS LED
TO EXTENSIVE CUMULUS DEVELOPMENT. ACTIVITY WILL BE SLOWER TO
DEVELOP NORTH OF A CAPE CANAVERAL TO KISSIMMEE LINE AND IS NOT
EXPECTED UNTIL THE LATE AFTERNOON AND EARLY EVENING BEHIND THE
WARM FRONT. THE HIGHEST CHANCE FOR STORMS WILL BE FROM THE
ORLANDO METRO SOUTHWARDS ACROSS OSCEOLA...BREVARD...AND INDIAN
RIVER COUNTIES.

THE PRIMARY HAZARDS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...GUSTY WINDS ABOVE 45 MPH IN A FEW STRONGER STORMS AND
SMALL HAIL. WIND SHEAR WILL BE FAVORABLE FOR A FEW ROTATING STORMS
LATE TODAY AND EARLY THIS EVENING...MAINLY ALONG THE WARM FRONT.

A COUPLE OF STORMS MAY ALSO CONTAIN HEAVY RAINFALL AND NUISANCE
FLOODING MAY OCCUR WHERE STORM CELLS MOVE OVER THE SAME AREAS.
STORM MOVEMENT WILL MOVE NORTH AT 10 TO 15 MPH.

.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED STORMS ARE EXPECTED INTO THIS EVENING OVER THE CENTRAL
PENINSULA...WITH HIGHEST CHANCES ACROSS ORLANDO METRO SOUTHWARDS
ACROSS OSCEOLA...BREVARD...AND INDIAN RIVER COUNTIES. A FEW STRONG
STORMS WITH GUSTY WINDS 35 KNOTS OR HIGHER WILL BE POSSIBLE. STORM
MOTION IS EXPECTED TO BE TO THE NORTH AT 10 TO 15 KNOTS. A FEW
STORMS MAY MOVE OFFSHORE AND ACROSS THE INTRACOASTAL AND NEAR
SHORE COASTAL WATERS.

.WATERSPOUT IMPACT...
THERE IS A THREAT FOR ISOLATED TORNADIC WATERSPOUTS AS STORMS MOVE
OFF THE MAINLAND AND ACROSS THE INTRACOASTAL AND ATLANTIC WATERS
FROM THE CAPE NORTHWARD.

.RIP CURRENT IMPACT...
A LINGERING EAST SWELL WILL KEEP THE RIP CURRENT THREAT AT LOW TO
MODERATE. CHECK WITH THE BEACH PATROL ABOUT OCEAN HAZARDS AND
ONLY SWIM NEAR A LIFEGUARD.

.WIND AND SEA IMPACT...
SOUTHERLY WINDS WILL INCREASE TO 15 TO 20 KNOTS OVER THE OFFSHORE
WATERS LATER TONIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE
ATLANTIC WATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
HIGHER MOISTURE WILL LINGER INTO MONDAY AND BRING A CHANCE OF
STORMS. A SMALL THREAT FOR LIGHTNING STORMS WILL EXIST MAINLY
ACROSS THE INTERIOR INTO MID-WEEK DUE TO SEA BREEZE INTERACTIONS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

MOSES/SEDLOCK

In the hours before

Special weather statement, Apr 14, 7:36 PM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
736 PM EDT SUN APR 14 2013

FLZ041-045-046-053-141-150015-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-ORANGE-OSCEOLA-SEMINOLE-
736 PM EDT SUN APR 14 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
UP TO 50 MPH AND SMALL HAIL OVER CENTRAL ORANGE COUNTY...SEMINOLE
COUNTY...SOUTHERN VOLUSIA COUNTY...

* UNTIL 815 PM EDT.

AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS UP TO 50 MPH AND
SMALL HAIL FROM SANFORD AIRPORT TO OAK RIDGE...MOVING EAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE BELLE ISLE...FAIRVIEW SHORES...FERN PARK AND
MIDWAY.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.

TORRENTIAL RAINFALL CAN BE EXPECTED...AGGRAVATING ANY MINOR FLOODING
OF POOR DRAINAGE AREAS AND PONDING OF WATER ON ROADS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF
HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.

LAT...LON 2879 8147 2878 8142 2883 8142 2887 8101
      2855 8106 2823 8153
TIME...MOT...LOC 2334Z 268DEG 27KT 2875 8125 2848 8139

MOSES
Local storm report, Apr 14, 7:49 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
749 PM EDT SUN APR 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             WINTER SPRINGS          28.68N 81.27W
04/14/2013  E0.25 INCH       SEMINOLE           FL   AMATEUR RADIO

            A HAM OPERATOR REPORTED PEA-SIZED HAIL NEAR THE CORNER OF
            RED BUG LAKE ROAD AND TUSKAWILLA ROAD IN WINTER SPRINGS
            AT 745 PM LOCAL.

&&

ULRICH
Local storm report, Apr 14, 8:21 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
821 PM EDT SUN APR 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     3 WNW CAPE CANAVERAL    28.41N 80.65W
04/14/2013  M40.00 MPH       AMZ552             FL   OTHER FEDERAL

            CAPE CANAVERAL AIR FORCE STATION WIND TOWER 300 MEASURED
            A WIND GUST TO 35 KNOTS / 40 MPH OUT OF THE SOUTH SOUTH
            EAST AT AN ELEVATION OF 54 FEET.

&&

ULRICH
Local storm report, Apr 14, 8:26 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
826 PM EDT SUN APR 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             4 NNE ALTAMONTE SPRINGS 28.71N 81.37W
04/14/2013  E0.25 INCH       SEMINOLE           FL   PUBLIC

            A MEMBER OF THE PUBLIC REPORTED PEA-SIZED HAIL ABOUT 1
            MILE NORTHEAST OF SR434 AND INTERSTATE 4 IN LONGWOOD
            AROUND 626PM LOCAL. DURATION WAS ABOUT 2 MINUTES.

&&

ULRICH
Local storm report, Apr 14, 9:41 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
941 PM EDT SUN APR 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND GST     3 SSE COCOA             28.34N 80.73W
04/14/2013  M56.00 MPH       BREVARD            FL   OTHER FEDERAL

            CAPE CANAVERAL AIR FORCE STATION TOWER 9404 MEASURED A 49
            KNOT / 56 MPH GUST AT 925PM LOCAL.

&&

ULRICH
Special weather statement, Apr 14, 10:22 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1022 PM EDT SUN APR 14 2013

FLZ047-150300-
SOUTHERN BREVARD COUNTY-
1022 PM EDT SUN APR 14 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN UP TO 55 MPH OVER SOUTHERN BREVARD COUNTY...

* UNTIL 1100 PM EDT.

AT 1018 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 7 MILES SOUTH OF PALM
BAY...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE MICCO AND GRANT VALKARIA.

A FLOOD ADVISORY CONTINUES FOR SOUTHERN BREVARD COUNTY THROUGH
MIDNIGHT FOR PERSISTENT HEAVY RAIN CAUSING FLOODING OF SOME ROADS
AND POOR DRAINAGE AREAS.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2785 8046 2787 8048 2791 8049 2791 8050
      2786 8049 2782 8051 2782 8086 2782 8087
      2824 8086 2828 8066 2822 8063 2829 8062
      2829 8060 2808 8056 2787 8045 2786 8045
TIME...MOT...LOC 0221Z 243DEG 24KT 2790 8067

KELLY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:05 PM EDTTornado WarningMLBBrevard, Orange, Osceola40 min
Apr 14, 8:31 PM EDTTornado WarningMLBBrevard59 min
Apr 14, 8:43 PM EDTSpecial Marine WarningMLB2 hr
Apr 14, 8:53 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola82 min
Apr 14, 9:02 PM EDTTornado WarningMLBBrevard58 min
Apr 14, 9:21 PM EDTSevere Thunderstorm WarningMLBBrevard, Osceola54 min
Apr 14, 9:45 PM EDTSevere Thunderstorm WarningMLBIndian River, Osceola60 min
Apr 14, 9:55 PM EDTAreal Flood AdvisoryMLBBrevard2 hr
Apr 14, 10:22 PM EDTSpecial Weather StatementMLBBrevard38 min
Apr 14, 10:53 PM EDTAreal Flood WarningMLBBrevard2 hr
Apr 14, 11:08 PM EDTSpecial Weather StatementMLBBrevard37 min
Apr 14, 11:14 PM EDTSpecial Marine WarningMLB91 min
Apr 14, 11:34 PM EDTSpecial Weather StatementMLBIndian River41 min
Apr 15, 3:15 PM EDTSpecial Weather StatementMLBSaint Lucie45 min
Apr 15, 3:16 PM EDTSpecial Marine WarningMLB59 min
Apr 15, 3:23 PM EDTAreal Flood AdvisoryMLBSaint Lucie82 min
Apr 15, 3:43 PM EDTSpecial Weather StatementMLBMartin47 min
Apr 15, 3:46 PM EDTSpecial Marine WarningMLB119 min
Apr 15, 4:34 PM EDTSpecial Marine WarningMLB86 min
Apr 15, 4:37 PM EDTSevere Thunderstorm WarningMLBMartin38 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.